Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone take prescription water pills?

My doctor put me on high blood pressure pill. It's working but my BP is still high. So he put me on a dieutric aka water pill. I took last night and this morning I feel horrible. I feel light headed and dizzy. Has anyone had this? Did it get better?


Answer Question
 
Anonymous

Asked by Anonymous at 9:51 AM on Jun. 23, 2009 in Health

Answers (2)
  • i've taken torsemide and all that made me do was pee ALOT! you should talk to your doctor about whats going on
    Anonymous

    Answer by Anonymous at 2:33 PM on Jun. 23, 2009

  • Diuretics leach potassium from your body. Drink lots of water and eat a kiwi every day; they have a lot more potassium than bananas (and more vitamin C than orange juice.
    rkoloms

    Answer by rkoloms at 7:15 PM on Jun. 23, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Not loosing???

Next question overall (Babies (0-12 months))
oatmeal allergy